# SDR SIMA20130412001

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 23,222 hours, 19,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2804 THE FLIGHT ATTENDANT REPORTED THE AFT FLASHLIGHT WAS INOPERABLE.  DEFERRED AS PER MEL 25-53 AUTH # 040579-C.  REMOVED AND REPLACED THE FLIGHT ATTENDANT AFT FLASHLIGHT HOLDER ASSEMBLY.  MEL RESTORED.  THE OPERTIONAL CHECK WAS GOOD IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
